MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; DBD-CUSTOM FLIP PACK

MEDLINE INDUSTRIES LP; DBD-CUSTOM FLIP PACK
Catalog Number DYNJ57759
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Staple breaking.
 
Additional Manufacturer Narrative
It was reported that the staple would "occasionally fall into the wound we are trying to staple closed prior to suturing".Due to this, the staple had to be removed from the surgical wound.No additional information was provided.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
DBD-CUSTOM FLIP PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key21950326
Report Number1423395-2025-00040
Device Sequence Number15543381
Product Code LRO
UDI-Device Identifier10889942774845
UDI-Public10889942774845
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/31/2025
Device Catalogue NumberDYNJ57759
Device Lot Number25BBK902
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Initial Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown